# SDR FDEA202109272421

- Difficulty date: September 27, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 110,995 hours, 23,309 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Splice
- Part number: AEA7634501
- Condition: Cracked
- Location: Zone 270
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

01 EACH CRACK INDICATION FOUND APPROXIMATE 0.5 " IN LENGTH DURING X-RAY   INSPECTION AT STATION 5-0 , LONGERON SPLICE - 3 LEFT. 01 EACH CRACKED AT STATION 5-0 LONGERON SPLICE 3 LEFT REMOVED AND REPLACED AS   PER SRM 51-33-01-0G. LONGERON SPLICE PART NUMBER : AEA7634-501 FABRICATED BY   MACHINING AS PER DOUGLAS DRAWING AEA7634 REVISION : B. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
